... effects or other
Tramadol - I am taking Brintellix which is a new anti-depressant and it says there may be side?
Added 28 Feb 2014:
problems if taken together but they don't clarify what they are. I take a lot of other meds for my bipolar disorder and add. I have just gotten shingles and that is why I am taking the tramadol otherwise I don't take pain medication.
28 Feb 2014
There is the risk of serotonin syndrome when you take tramadol with antidepressants. That being said, many of us have taken both without a problem, serotonin syndrome is rare. You should know the symptoms of it, and be aware it could happen.
Your question got cut off if you could finish it please.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
since ultram also has an anti-depressant component to it, does anyone know if can or does cause this problem, as I know this is a side effect of alot ...
3 answers • 15 Jul 2012
... first time ever taking a anti depressant. was suppose to start it this morning still didnt take it yet. any suggestions???
5 answers • 22 May 2013
i have depression and i am taking anti depressant for 1 month. i am seeing very positive results.but i have problem in concentrating more than ...
4 answers • 2 Nov 2013
... the new drug Brintellix 10mg. It was a long horrible battle to endure the Effexor withdrawal and the adjustment to the new drug... but ...
2 answers • 29 May 2014
Per the directions of my oncologist, I have recently been "dosing down" Cymbalta before discontinuing it, which I have done. Now a decision ...
1 answer • 24 Jun 2014